MAUDE Adverse Event Report: CORPORATION STERIS CANADA VISION; VISION MULTI-CHAMBER WASHER DISINFECTOR

CORPORATION STERIS CANADA VISION; VISION MULTI-CHAMBER WASHER DISINFECTOR
Model Number MULTI-CHAMBER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.User facility personnel stated to the technician that an instrument tray had fallen off the rack subsequently causing the rack to become wedged in the washer.When the employee proceeded to adjust the instrument tray and rack, the door reportedly lowered and contacted their hand.The technician inspected the unit and found no issues with the function or operation and confirmed all door obstruction safety bars were operating to specifications.The unit was returned to service.The vision multi-chamber washer disinfector operator manual states, "while loading instrument racks, do not place miscellaneous articles on the sides of instrument trays.Incorrect rack loading/overloading could lead to injury and/or damage to the equipment or instruments." a steris account manager performed in-service training on the proper use and operation for the washer disinfector, specifically the proper loading techniques.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their vision multi-chamber washer disinfector displayed an error message indicating the door was not closing.As the employee proceeded to adjust the instrument rack inside the washer, the door lowered and contacted the employee's hand.The employee sought treatment at the er; however, it is unknown what treatment the employee may have received.

Brand Name
VISION
Common Device Name
VISION MULTI-CHAMBER WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21663729
Report Number9680353-2025-00011
Device Sequence Number7694918
Product Code MEC
UDI-Device Identifier00724995193140
UDI-Public(01)00724995193140(11)190220
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMULTI-CHAMBER
Device Catalogue NumberFH82042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown